MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004RFSDS96200
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for analysis; however, it has not yet been evaluated.Upon completion of the failure analysis of the complaint device, if any further relevant information is identified during the review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a leak was observed at the connection between the flush port and the intellegen tubing, and the flush port at the end of the catheter was damaged.An intellanav stablepoint catheter was used to treat atrial fibrillation and flutter during an ablation procedure.During the procedure, while mapping in the right atrium (ra), a leak was observed at the connection between the flush port and the intellegen tubing.The catheter was connected to the tubing and was flushing properly before the procedure.Upon reseating the connection, the physician observed that the flush port at the end of the catheter was damaged.No ablations were performed prior to observing the issue.The catheter was replaced, and the procedure was successfully completed without patient complications.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
Upon receipt at our post-market quality assurance laboratory, the returned intellanav stablepoint catheter was inspected.A fedex image was attached, but it did not contribute to the investigation.Therefore, a visual inspection was conducted, revealing that the tubing was partially detached/separated from the luer fitting at the adhesive joint.Based on all available information, the reported event of fluid leakage was confirmed, as the failure was reproducible.
 
Event or Problem Description
It was reported that a leak was observed at the connection between the flush port and the intellegen tubing, and the flush port at the end of the catheter was damaged.An intellanav stablepoint catheter was used to treat atrial fibrillation and flutter during an ablation procedure.During the procedure, while mapping in the right atrium (ra), a leak was observed at the connection between the flush port and the intellegen tubing.The catheter was connected to the tubing and was flushing properly before the procedure.Upon reseating the connection, the physician observed that the flush port at the end of the catheter was damaged.No ablations were performed prior to observing the issue.The catheter was replaced, and the procedure was successfully completed without patient complications.The device was returned for analysis.

Brand Name
INTELLANAV STABLEPOINT
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22479418
Report Number2124215-2025-45987
Device Sequence Number7943028
Product Code OAE
UDI-Device Identifier08714729992233
UDI-Public(01)08714729992233(17)270412(10)36290034
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RFSDS96200
Device Catalogue NumberM004RFSDS96200
Device Lot Number0036290034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown